KRITFEN-P Suspension MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE

KRITFEN-P Suspension

45.00

Aceclofenac & Paracetamol Suspension

SKU: 83 Category:
Description

Aceclofenac + Paracetamol Syrup is a medication which is helpful in giving relief to infants and children. This medication belongs to non steroidal anti inflammatory drugs (NSAIDS) which is a class of drugs. With the help of this medication children and infants get relief from fever, pain, inflammation , etc. The chemical messengers which cause fever and swelling are blocked with the use of this medication. 

This medication should be given as per the advice of the doctor and this medication should be given at a fixed time everyday so as to prevent the missing dose. Before the use of Aceclofenac + Paracetamol syrup, doctors should know if your child or infant are allergic to any medicine or product or if suffering from heart problem, liver disease, kidney disease, lung disease, or bleeding disorder. 

This medication should not be taken more than the prescribed dose or for the longer duration as the side effects may occur. This medication should be taken fully as prescribed by the doctor for the recommended duration of time and dose. Try to complete the treatment even if your child is feeling better. If you miss the dose in between then your child may face a problem which may be severe. This medication should not be stopped without the recommendation of the doctor. 

USES OF ACECLOFENAC + PARACETAMOL SYRUP

This medication helps the children and infants in giving relief. The children and infants feel better by the use of this medication. The problems are cured by the use of this medication and children start feeling better. 

Following are the uses of Aceclofenac + Paracetamol Syrup :

  • Fever: The use of this medication will help your children and infant in recovering from fever. They will be able to fight against the virus or the infections which are helping the fever to rise.
  • Pain: The pain can be moderate or mild but this medication helps in reducing the pain by giving relief to your children. The pain which occurs due to fever or without fever such as headache, toothache, backache, muscle pain, joint pain, etc. can be cured with the help of this medication. 

 

  • Post-vaccination fever: After having the dose of the vaccine, the body of children and infants experience pain, swelling at the injection site, body ache, fever. So this medication is helpful in recovering these symptoms and help the children & infants to live a healthy life. 

DIRECTIONS FOR USE OF THIS SYRUP

This medication should be given under the prescription of the doctor.You should give this medication to your children and infants at the same time everyday so that the dose is not missed. This medication can be taken with or without food or as prescribed by the doctor. But the best time to give this medication is after meals so that your child does not face any difficulty with stomach upset. Still always give the medication as per the advice of the doctor. 

The same dose should be given again if your child vomits within 30 minutes of taking the dose. But make sure not to miss the dose. You should always give the recommended dose by doctor to your child. Don’t try to give more than the recommended dose for fast relief. By doing this your child may suffer some negative effects and can become ill again. So give the dose according to the advice of the doctor.

SIDE EFFECTS OF ACECLOFENAC + PARACETAMOL SYRUP

Some common side effects can occur after taking this medication even though this medication is recommended by the doctor to your children and infants. In some children and infants the side effects may disappear on their own but still if they persist and are making your child uncomfortable then you should consult your doctor immediately. Some common side effects of this medication are as follows :

  • Nausea
  • Vomiting
  • Abdominal Pain
  • Loss of Appetite
  • Heartburn
  • Diarrhea

PRECAUTIONS

You should consult your doctor if your child is suffering from any kind of liver or kidney disease. You should get the tests of the liver functioning when your child is taking this medication. 

Following are the precautions which are to be taken while taking this medication:

  • Before the use of this medication, shake the syrup well. You should always give the syrup by measuring through the measuring cup. 
  • The dose should be given at a fixed time as prescribed by the doctor. The dosage should also be given as per the advice of the doctor
  • Before giving this medication consult your doctor if your child is suffering from any allergy, liver disease or heart disease

Frequently Asked Questions (FAQs)

  • How much time does it take for the medication to take effect?

It usually takes 36 – 40 minutes to take effect after the dose is taken

  • What should one do if a person forgets to give this syrup to their child?

First of all you need not to panic. You may give the dose unless your doctor has advised a special regime. But remember the missed dose should not be more than 12 hours late. You should not double the dose if it’s time for the second dose.You should follow the prescribed schedule as per the doctor’s advice. 

  • Can all children be given the same dose of  Aceclofenac + Paracetamol?

No, all children cannot be given the same dose of Aceclofenac + Paracetamol 125 mg. It totally depends on the child’s age and weight that how many doses is to be given. The doctor changes the dose accordingly so never give the dose on your own without consulting the doctor. To get the benefit you should strictly follow the instructions and advice of the doctor.

  • How should Aceclofenac + Paracetamol be stored?

The medication should always be stored at room temperature, in a dry place. It should be kept away from direct heat and light. This medication should be kept away from the reach of children so as to prevent any accidental intake by them. 

Additional information
Brand Name

KRITFEN P

Composition

Aceclofenac 50mg+Paracetamol 125 mg

Inquire us
close slider